# SDR ERAA201410020064

- Difficulty date: October 1, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 32,913 hours, 35,333 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 7003360941
- Part serial: 90061662
- Condition: Defective
- Location: Ahru
- Part time: 6,653 hours, 7,081 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT HDG FLAG ON NR 1 HSI AND AHRS HDG DATA INVALID.  REPLACED NR 1 CAPTAIN`S STRAP DOWN AHRU AND GROUND TEST GOOD IAW MM 34-20-00.
